# SDR HNAA0700069

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 31,998 hours, 36,301 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23088008
- Condition: Lightning Strike
- Location: Lt & Rt
- Part time: 31,998 hours, 36,301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE DURING CLIMB & LOST BOTH DC GENS.  C/W LIGHTNING STRIKE INSP W/C.  NO DEFECTS NOTED AT THIS TIME.  STARTER/GEN P/N: 23088-008, S/N-POS 1:788, POS 2:1159.  NO GENERATOR CHANGED.
